Gabapentin (aka - neurontin) is an anti-seizure medication. The most common side-effects encountered by patients are: fatigue, dizziness, weight gain, blurry vision, dry mouth, and constipation. Nevertheless, if facial drooping has occurred since you began the medication, please let your physician know.
It is possible for some forms of facial deformity in cerebral palsy
Since the trigeminal and facial nerves are damaged, the one side of the mouth will most likely droop some. This might cause some slurred speech if severe enough.
Yes..Gabapentin can cause weight gain.It causes me to eat more often and crave for sweets.
Bell's palsy is damage to facial nerves that control one's side of their face.This disease can cause one's face to droop and can effect the sense of taste and the production of tears and saliva.
The Forget-Me-Not is a "shy" plant as touching it makes it droop. Placing a lighter under one of its leaves will cause it to droop then lets a little moisture into the air.
Gabapentin is a medication that treats pain caused by shingles. Shingles is the reason you have been prescribed the medication.
Yes it can. I have experienced severe drowsiness from Gabapentin and even worse from Lyrica which are, according to my doctor, in the same drug family.
Does flaxseed cause women to develop facial hair Lav
No, it doesn't. Nobody is certain what causes the disease, but it's not Gabapentin because that medication hasn't been around for as long as the disease has.
Evan droop his head.